# SDR CALA2024122701668

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 67,128 hours, 29,965 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 CDL APPLIED (28A FOR MISSING FUEL CAP) CORRECTIVE ACTION TAKEN ON LP 3291440.
